CureZone   Log On   Join
 

Re: Had Mirena Removed almost 3 weeks ago by leb ..... Mirena, Skyla IUD Forum

Date:   9/29/2007 11:35:17 AM ( 15 years ago ago)
Hits:   1,755
URL:   https://www.curezone.com/forums/fm.asp?i=1010045

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I'm glad to hear that you side effects went away immediately after removing the Mirena.
I totally agree about not adequately being informed of the side effects. There seemed to always be another reason I could have been feeling bad. Had I just known more about the side effects I would have attributed them to the IUD right away. Not to mention that the device is expensive (luckily I have insurance). I had originally wanted a copper IUD. Now I am soured on the whole IUD experience and at a loss about what to do for long-term birth control. I'm not even sure my insurance would pay for another IUD anyway.

The most misleading part to me is that they tell you that side effects go away for most women after three months. That's when most of mine started. I suspect that there are a significant number of side effects from the Mirena that go unreported. I wonder how many women have side effects but never attribute them to the Mirena based on the belief that they're supposed to go away? Plus, I think women to some extent are used to dealing with physical ailments and many may just put up with the side effects without acknowledging them.
 

<< Return to the standard message view

fetched in 0.16 sec, referred by www.curezone.com/forums/fmp.asp?i=1010045